MathSciNet Relay Station
MathSciNet bibliographic data
MR1386290 (97k:60077) 60F10 (60E15 60F17 60G42 60G44)
Dembo, A. Moderate deviations for martingales with bounded jumps. Electron. Comm. Probab. 1 (1996), no. 3, 11–17 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement